# SDR HALA2009120100555

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,777 hours, 17,094 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ACTIVE RTE 1 CDU FAILED 2HRS 20 MIN INTO FLIGHT. (BOTH CDU'S).  PERFORMED FMS BITE PROCEDURE IAW FIM 34-61-00-1.  CHECK NORMAL.
